Rayleigh–Taylor instability in two-component relativistic jets

Toma, K, Komissarov, SS and Porth, O (2017) Rayleigh–Taylor instability in two-component relativistic jets. Monthly Notices of the Royal Astronomical Society, 472 (1). pp. 1253-1258. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Toma, K
  • Komissarov, SS
  • Porth, O
Copyright, Publisher and Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society © 2017, The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: hydrodynamics; instabilities; relativistic processes; galaxies: active; galaxies: jets
Dates:
  • Published: November 2017
  • Accepted: 11 July 2017
  • Published (online): 14 July 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Science & Technology Facilities Council (STFC)ST/N000676/1
Depositing User: Symplectic Publications
Date Deposited: 27 Nov 2017 13:30
Last Modified: 27 Nov 2017 13:30
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stx1770
Related URLs:

Share / Export

Statistics